Journal of Advanced Mathematics and Applications

Volume 4, Number 2 (December 2015) pp.101-193

EDITORIAL
Welcome to Journal of Advanced Mathematics and Applications, JAMA, Vol. 4, No. 2
Editor-in-Chief:Yingxu Wang
J. Adv. Math. Appl. 4, 101102 (2015)
[Abstract] [Full Text - PDF] [Purchase Article]

RESEARCH ARTICLES
The Finite Generalized Laplace Hankel-Clifford Transformation
V. R. Lakshmi Gorty
J. Adv. Math. Appl. 4, 103109 (2015)
[Abstract] [Full Text - PDF] [Purchase Article]

The Contrary Description Logic: The Distributive and De Morgan Laws
Li Wei, Sui Yuefei, Luo Jie, and Chen Bo
J. Adv. Math. Appl. 4, 110117 (2015)
[Abstract] [Full Text - PDF] [Purchase Article]

Embedding Index in Graphs
M. Kamal Kumar, R. Murali, and S. K. Rajendra
J. Adv. Math. Appl. 4, 118124 (2015)
[Abstract] [Full Text - PDF] [Purchase Article]

Product Cordial Labeling of Graphs Related to Barbell, Flower and Web
G. V. Ghodasara and S. M. Vaghasiya
J. Adv. Math. Appl. 4, 125131 (2015)
[Abstract] [Full Text - PDF] [Purchase Article]

A Denotational Mathematical Theory of System Science: System Algebra for Formal System Modeling
and Manipulations

Yingxu Wang
J. Adv. Math. Appl. 4, 132157 (2015)
[Abstract] [Full Text - PDF] [Purchase Article]

On Efficient Quantum Algorithm Using Classical Amplification Process
Satoshi Iriyama and Masanori Ohya
J. Adv. Math. Appl. 4, 158166 (2015)
[Abstract] [Full Text - PDF] [Purchase Article]

Design and Simulation of a Novel Fuzzy Calculator Based on the Theory of Fuzzy Arithmetic
Yingxu Wang and Xiaoyu Lin
J. J. Adv. Math. Appl. 4, 167176 (2015)
[Abstract] [Full Text - PDF] [Purchase Article]

The Edge-to-Vertex Geodetic Number of a Graph
A. P. Santhakumaran
J. Adv. Math. Appl. 4, 177181 (2015)
[Abstract] [Full Text - PDF] [Purchase Article]

On Synchronization and Inverse Synchronization of Some Different Dimensional Discrete-Time Chaotic
Dynamical Systems

Adel Ouannas
J. Adv. Math. Appl. 4, 182188 (2015)
[Abstract] [Full Text - PDF] [Purchase Article]

Table of Contents to Volume 4, Numbers 12, 2015
J. Adv. Math. Appl. 4, 189190 (2015)
[Abstract] [Full Text - PDF] [Purchase Article]

Author Index to Volume 4, Numbers 12, 2015
J. Adv. Math. Appl. 4, 191 (2015)
[Abstract] [Full Text - PDF] [Purchase Article]

Subject Index to Volume 4, Numbers 12, 2015
J. Adv. Math. Appl. 4, 192193 (2015)
[Abstract] [Full Text - PDF] [Purchase Article]

 
Volume 4, Number 1 (June 2015) pp.1-99

EDITORIAL
Welcome to Journal of Advanced Mathematics and Applications, JAMA, Vol. 4, No. 1
Editor-in-Chief:Yingxu Wang
J. Adv. Math. Appl. 4, 1-2 (2015)
[Abstract] [Full Text - PDF] [Purchase Article]

RESEARCH ARTICLES
Generalizations of Einstein Numbers by Adding New Dimensions to Domains Preserving Commutativity
and Associativity

Tomá Gregor and Ján Haluka
J. Adv. Math. Appl. 4, 3-10 (2015)
[Abstract] [Full Text - PDF] [Purchase Article]

Penetrative Marangoni Convection in Fluid Layer with Soret Effect
Y. H. Gangadharaiah
J. Adv. Math. Appl. 4, 11-16 (2015)
[Abstract] [Full Text - PDF] [Purchase Article]

Fekete-Szegö Inequalities for Certain Class of Analytic Functions of Complex Order Defined by Convolution
R. M. EL-Ashwah, M. K. Aouf, and F. M. Abdulkarem
J. Adv. Math. Appl. 4, 17-23 (2015)
[Abstract] [Full Text - PDF] [Purchase Article]

Some Innovative Types of Fuzzy Bi-Ideals in Ordered Semigroups
Faiz Muhammad Khan, Nor Haniza Sarmin, Asghar Khan, and Hidayat Ullah Khan
J. Adv. Math. Appl. 4, 24-36 (2015)
[Abstract] [Full Text - PDF] [Purchase Article]

Fuzzy Probability Algebra (FPA): A Theory of Fuzzy Probability for Fuzzy Inference and
Computational Intelligence

Yingxu Wang
J. Adv. Math. Appl. 4, 37-54 (2015)
[Abstract] [Full Text - PDF] [Purchase Article]

An Optimization Problem Described by a Fourth-Order Variational Inequality
Rizwan Butt
J. Adv. Math. Appl. 4, 55-60 (2015)
[Abstract] [Full Text - PDF] [Purchase Article]

Concept Algebra: A Denotational Mathematics for Formal Knowledge Representation and
Cognitive Robot Learning

Yingxu Wang
J. Adv. Math. Appl. 4, 61-86 (2015)
[Abstract] [Full Text - PDF] [Purchase Article]

A Mathematical Model for Bicriteria in Constrained Multistage Flow Shop Schedule
Shefali Aggarwal and Deepak Gupta
J. Adv. Math. Appl. 4, 87-95 (2015)
[Abstract] [Full Text - PDF] [Purchase Article]

On Extension Theorems in the Differential Systems of Ordinary Differential Equations [2010 MSC 34GXX]
Okereke C. Emmanuel
J. Adv. Math. Appl. 4, 96-99 (2015)
[Abstract] [Full Text - PDF] [Purchase Article]


Terms and Conditions  Privacy Policy  Copyright © 2000- American Scientific Publishers. All Rights Reserved.